# SDR 2008UALA02408

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 22,955 hours, 8,948 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS, O2 WAS 1460 AT PUSHBACK AND 1300 AT START OF DESCENT AFTER 5 HOURS.  FOUND LEAKAGE AT LOWER FITTING OF BOX.  REPLACED BOX, PERFORMED LEAK CHECK AND SERVICE SYSTEM TO FULL.
